# SDR HAEA00115

- Difficulty date: September 30, 2003
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N165TW
- Make and model: Amd FALCON
- Aircraft serial: 65
- Aircraft time: 12,944 hours, 9,245 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Departed
- Location: Rt Nacelle
- Part time: 12,944 hours, 9,245 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, UPON POST FLIGHT INSPECTION RT LOWER OUTBOARD ENGINE COWLING GONE.  WILL UPDATE AFTER MAINTENANCE.  COWLINGS REPLACED AND AIRCRAFT MOVED TO BASE FOR ENGINE INSPECTION.  COWLING LOST IN FLIGHT.
